# SDR RAIA201903070002

- Difficulty date: March 7, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14004213603
- Condition: Cracked
- Location: Fuselage
- Part time: 41,291 hours, 25,311 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM I/B LOWER SUPPORT IS CRACKED @ FR 47. REMOVED HI LOCKS IN LOWER FLANGE. REMOVED ALL CHERRY RIVETS & REMOVED I/B LOWER SUPPORT. MATCH DRILLED REPLACEMENT ANGLES. ALODINED & PRIMED. INSTALLED ALL HI LOCKS & CHERRY RIVETS. REPLACE ANGLE.
